# SDR IXXA20200223002

- Difficulty date: February 18, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767223
- Aircraft serial: 22316
- Aircraft time: 86,325 hours, 22,035 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 145T86111
- Condition: Corroded
- Location: Bs 999
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING KEEL BEAM INSPECTION PER ATI TASK S53-052-02, EXFOLIATION CORROSION IDENTIFIED AT PANEL 149BL, SEC 45, FS 999. AIRCRAFT GROUNDED FOR REPAIR. DAMAGE MEASURED AT 1.5 X 9/16.  TOTAL BLEND OUT MEASURED 2.375 (L) X 1.125 (W) AND DEEPEST BLEND POINT MEASURED 0.0625. (D). BLEND OUT/INTERIM REAIR ACCOMPLISHED IAW B767-200 SRMP 53-50-12 AND ATI ENGINEERING ORDER 53-767-6968.  PERMANENT REPAIR TO INCLUDE SHOT PEEN REWORK TO AFFECTED KEEL BEEM NO LATER THAN NEXT SCHEDULED HEAVY MAINTENANCE CHECK SCHEDULED MARCH 2020. AIRCRAFT RELEASED TO SERVICE
